Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2016, 2:58 PM CDT for 4 counties in Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 2:58 PM CDT (19:58 UTC)
- Expired
- Jul 13, 2016, 3:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.4
The text
As transmitted.
745
WUUS53 KILX 131958
SVRILX
ILC017-057-125-169-132045-
/O.NEW.KILX.SV.W.0098.160713T1958Z-160713T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 345 PM CDT
* AT 257 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOWEN TO NEAR BUCKHORN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...RUSHVILLE...LEWISTOWN...ASTORIA...VERMONT...CHANDLERVILLE...
IPAVA...BATH...LITTLETON...BROWNING...TABLE GROVE...BERNADOTTE...
SMITHFIELD...FREDERICK...HUNTSVILLE...MARIETTA...ELLISVILLE...RIPLEY...
CAMDEN AND BLUFF CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4028 9091 4027 9045 4056 9045 4064 9028
4007 9001 3998 9052 3998 9059 4002 9062
4003 9061 4002 9063 4005 9068 4008 9067
4008 9070 4010 9070 4010 9089 4013 9092
TIME...MOT...LOC 1957Z 250DEG 38KT 4029 9105 3995 9089
HAIL...0.75IN
WIND...60MPH
$$
MILLER3 follow-up statements
762
WWUS53 KILX 132021
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT WED JUL 13 2016
ILC017-057-125-169-132045-
/O.CON.KILX.SV.W.0098.000000T0000Z-160713T2045Z/
MASON-SCHUYLER-FULTON-CASS-
321 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MASON...SCHUYLER...WESTERN FULTON AND NORTHERN CASS
COUNTIES...
AT 320 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM INDUSTRY TO BEARDSTOWN...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...RUSHVILLE...LEWISTOWN...ASTORIA...VERMONT...CHANDLERVILLE...
IPAVA...BATH...LITTLETON...BROWNING...TABLE GROVE...BERNADOTTE...
SMITHFIELD...FREDERICK...MARIETTA...ELLISVILLE...RIPLEY...BLUFF CITY...
SNICARTE AND MARBLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4027 9082 4027 9045 4056 9045 4064 9028
4007 9001 3998 9056 3998 9059 4002 9062
4003 9061 4002 9063 4004 9067 4006 9068
4008 9067 4008 9069 4009 9070 4010 9070
4010 9071
TIME...MOT...LOC 2020Z 258DEG 49KT 4033 9058 4000 9044
HAIL...<.75IN
WIND...60MPH
$$
MILLER285
WWUS53 KILX 132036
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT WED JUL 13 2016
ILC017-057-125-169-132045-
/O.CON.KILX.SV.W.0098.000000T0000Z-160713T2045Z/
MASON-SCHUYLER-FULTON-CASS-
336 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MASON...EASTERN SCHUYLER...WESTERN FULTON AND
NORTHERN CASS COUNTIES...
AT 335 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR IPAVA TO NEAR CHANDLERVILLE...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...LEWISTOWN...ASTORIA...VERMONT...CHANDLERVILLE...IPAVA...BATH...
BROWNING...TABLE GROVE...BERNADOTTE...SMITHFIELD...FREDERICK...MARIETTA...
ELLISVILLE...BLUFF CITY...SNICARTE...MARBLETOWN...RAY AND DUNCAN MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4027 9050 4027 9045 4056 9045 4064 9028
4007 9001 4000 9046 4009 9046
TIME...MOT...LOC 2035Z 250DEG 38KT 4038 9039 4005 9025
HAIL...<.75IN
WIND...60MPH
$$
MILLER833
WWUS53 KILX 132047
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT WED JUL 13 2016
ILC017-057-125-169-132056-
/O.EXP.KILX.SV.W.0098.000000T0000Z-160713T2045Z/
MASON-SCHUYLER-FULTON-CASS-
347 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MASON...EASTERN
SCHUYLER...WESTERN FULTON AND NORTHERN CASS COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL AND CENTRAL ILLINOIS.
LAT...LON 4027 9050 4027 9045 4056 9045 4064 9028
4007 9001 4000 9046 4009 9046
TIME...MOT...LOC 2044Z 250DEG 38KT 4038 9039 4005 9025
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 12:17 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 13, 12:17 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1217 PM CDT WED JUL 13 2016 .UPDATE... Issued at 1006 AM CDT Wed Jul 13 2016 Challenge for today will be the timing of the convective trends. Stronger storms have been moving through areas mainly north of I-72 this morning, with a few clusters of storms still between Bloomington and Champaign. However, a larger MCS has been tracking across Kansas, and was approaching the Missouri border as of 10 am. The various models have been struggling with this scenario. Latest operational HRRR seems the closest and zips this line of storms into western Illinois by 4 pm, while the new NAM rapidly fizzles it and focuses more on the incoming cold front, with storms (which are already over northwest Iowa) arriving from the northwest late afternoon. The overnight GFS poorly handled the MCS and was not used. Leaned more toward the HRRR scenario this afternoon, and have made some significant updates to the PoP trends as a result, especially across the western CWA. With a decent area of clearing between the MCS and the remnants of our morning convection, significant destabilization should occur to our west over the next few hours. Latest RAP shows CAPE's rising to around 3500 J/kg over northern Missouri by midday with decent 0-6km bulk shear around 45 knots, which should help the MCS maintain itself. With the increased threat this afternoon, there is some uncertainty with the evening trends, but have kept the likely PoP's going tonight based on the convection currently along the front. && .SHORT TERM...(Today) ISSUED AT 325 AM CDT Wed Jul 13 2016 08z/3am satellite/radar imagery shows a cluster of thunderstorms developing over northern Missouri. The convection is being aided by a weak short-wave trough noted on water vapor imagery, as well as a 30-35kt 850mb jet streak oriented from eastern Oklahoma into Missouri. As is typically the case with convection, models are struggling with the mesoscale details and thus their solutions vary greatly. With no synoptic frontal boundary across central Illinois to serve as a focus for convection, think the cluster will eventually weaken as it tracks E/NE away from the jet. Based on radar trends, have included likely PoPs west of I-55 for a few hours early this morning before decreasing back into the chance category as the storms dissipate. After that, it appears probable that additional storms will initiate this afternoon along outflow boundaries left behind by the morning convection. With SBCAPE values reaching the 3000-4000J/kg range and 0-6km bulk shear increasing to 30-40kt, any storms that develop this afternoon/evening will be capable of producing damaging wind gusts and large hail. As a result, much of the KILX CWA is under a slight risk for severe as outlined by the latest Day 1 convective outlook from SPC. Aside from the scattered storms, it will be a partly sunny and very warm day with highs topping out in the upper 80s and lower 90s. .LONG TERM...(Tonight through Tuesday) ISSUED AT 325 AM CDT Wed Jul 13 2016 A frontal boundary currently across the Northern Plains will drop southward into the region tonight, bringing an increased chance for showers and thunderstorms. Models are not in particularly good agreement with the potential convection, with some models such as the 4km WRF-NMM showing virtually nothing, while others indicate widespread convection. With early morning storm cluster unlikely to produce a large outflow boundary that could potentially stabilize the airmass, do not think the NMM is correct. Instead, prefer a GFS/ECMWF consensus showing storms developing along the advancing front by late afternoon. Both models bring storms into the KILX CWA during the evening, then rapidly push them into southeast Illinois overnight. The storms may be most widespread from eastern Kansas across Missouri into west-central Illinois, where instability/shear parameters are most favorable. Damaging wind gusts and large hail will once again be the primary threats. Have carried likely PoPs across the board, tapering down to chance after midnight as the storms drop further southward and eventually out of the area. Frontal boundary will sag into the Ohio River Valley by Thursday afternoon, taking the rain chances with it. Have held on to chance PoPs through the afternoon across the southern half of the CWA, then have gone dry Thursday night through Saturday night as high pressure builds into the region and brings cooler/drier weather to central Illinois. After that, an upper ridge will begin to build over the Plains by early next week. This will eventually push the prevailing baroclinic zone back northward and result in a return of rain chances Sunday through Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1217 PM CDT Wed Jul 13 2016 Area of thunderstorms currently pushing east across Missouri, and is projected to move into west central Illinois toward mid- afternoon. Added in a TEMPO period at all TAF sites for the heavier storms, which may produce brief IFR conditions as they move through. Cold front is expected to arrive late Thursday morning, with a gradual wind shift toward the west-northwest. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...Geelhart SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Geelhart
Hazardous weather outlook, Jul 13, 11:45 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT WED JUL 13 2016 ILZ027>031-036>038-040>043-047>053-141100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING...MOVING EAST OUT OF MISSOURI. THE PRIMARY THREAT IS WITH DAMAGING WINDS. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES RETURN TO THE AREA TO START NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM. ILZ044>046-054>057-061-141100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY DURING VERY LATE AFTERNOON INTO EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL LINGER INTO EARLY THURSDAY. AFTER A COUPLE DAYS OF QUIET WEATHER... THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 4 PM AND 9 PM. ILZ062-063-066>068-071>073-141100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE VERY LATE THIS AFTERNOON AND MORE LIKELY THIS EVENING. SOME OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE...MAINLY THIS EVENING...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY. AFTER A BRIEF LULL ON SATURDAY...THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY BETWEEN 5 PM AND 10 PM. GEELHART
In the hours before
Special weather statement, Jul 13, 9:19 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 AM CDT WED JUL 13 2016
ILZ043-053-131445-
MACON-DE WITT-
919 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON AND SOUTHWESTERN
DE WITT COUNTIES UNTIL 945 AM CDT...
AT 919 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KENNEY...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...MAROA...ARGENTA...WELDON...KENNEY...DE WITT...LANE...
MIDLAND CITY...ROWELL...HALLSVILLE...
CLINTON LAKE DAM AND WELDON SPRINGS STATE PARK.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 153 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3997 8914 4018 8914 4023 8875 4001 8874
3999 8874
TIME...MOT...LOC 1419Z 267DEG 38KT 4010 8907
GEELHARTSpecial weather statement, Jul 13, 9:32 AM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CDT WED JUL 13 2016
ILZ044>046-131515-
PIATT-CHAMPAIGN-VERMILION-
932 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIATT...NORTHERN
VERMILION AND NORTHERN CHAMPAIGN COUNTIES UNTIL 1015 AM CDT...
AT 932 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FISHER...OR NEAR RANTOUL...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...MAHOMET...HOOPESTON...FISHER...ROSSVILLE...THOMASBORO...
GIFFORD...MANSFIELD...RANKIN...LAKE OF THE WOODS...LUDLOW...
PENFIELD...GALESVILLE...DEWEY...FLATVILLE AND ARMSTRONG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 241 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 172 AND 174.
INTERSTATE 74 BETWEEN MILE MARKERS 165 AND 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4009 8854 4017 8860 4040 8829 4040 8794
4049 8793 4049 8757 4044 8752 4040 8753
TIME...MOT...LOC 1432Z 237DEG 43KT 4030 8828
07Local storm report, Jul 13, 9:37 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM HEAVY RAIN 1 E PARIS 39.62N 87.67W
07/13/2016 M1.08 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL.
0840 AM HAIL 1 W JACKSONVILLE 39.73N 90.26W
07/13/2016 E0.75 INCH MORGAN IL PUBLIC
BRIEF PERIOD OF HALF TO THREE-QUARTER INCH
HAIL .
&&
NWS LINCOLN IL
IRIS SYSTEMSpecial weather statement, Jul 13, 9:43 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT WED JUL 13 2016
ILZ038-043>045-131530-
PIATT-DE WITT-CHAMPAIGN-MCLEAN-
943 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIATT...SOUTHEASTERN
MCLEAN...NORTHWESTERN CHAMPAIGN AND EASTERN DE WITT COUNTIES UNTIL
1030 AM CDT...
AT 941 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF WELDON...OR 9 MILES NORTHEAST OF CLINTON...MOVING
NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. A WEATHER OBSERVER IN CLINTON ESTIMATED A 50 MPH WIND
GUST AT 927 AM.
LOCATIONS IMPACTED INCLUDE...
FARMER CITY...FISHER...SAYBROOK...BELLFLOWER...DE WITT...FOOSLAND...
LANE AND CLINTON LAKE DAM.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 151 AND 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4040 8813 4007 8890 4022 8895 4047 8846
4040 8846
TIME...MOT...LOC 1441Z 237DEG 43KT 4022 8881
07Special weather statement, Jul 13, 1:29 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 129 PM CDT WED JUL 13 2016 ILZ045-046-055-057-131900- EDGAR-CHAMPAIGN-DOUGLAS-VERMILION- 129 PM CDT WED JUL 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERMILION... NORTHWESTERN EDGAR...SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 200 PM CDT... AT 128 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOMER TO NEAR HINDSBORO. MOVEMENT WAS EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DANVILLE...ST. JOSEPH...TILTON...VILLA GROVE...CATLIN...OAKWOOD... SIDNEY...HOMER...NEWMAN...OGDEN...FAIRMOUNT...SIDELL...FITHIAN... CAMARGO...HUME...BROADLANDS...BROCTON...ALLERTON... MUNCIE AND INDIANOLA. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 213. LAT...LON 4016 8762 3971 8786 3972 8825 4017 8799 TIME...MOT...LOC 1828Z 248DEG 13KT 4004 8794 3973 8817 GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:53 AM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 37 min |
| Jul 13, 9:19 AM CDT | Special Weather Statement | ILX | DeWitt | 26 min |
| Jul 13, 9:32 AM CDT | Special Weather Statement | ILX | Champaign | 43 min |
| Jul 13, 9:43 AM CDT | Special Weather Statement | ILX | DeWitt | 47 min |
| Jul 13, 1:29 PM CDT | Special Weather Statement | ILX | Douglas | 31 min |
| Jul 13, 2:11 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 34 min |
| Jul 13, 2:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 52 min |
| Jul 13, 3:39 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 51 min |
| Jul 13, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 45 min |
| Jul 13, 3:50 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 40 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 28 min |
| Jul 13, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 51 min |
| Jul 13, 4:30 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 13, 4:31 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Menard, Sangamon | 44 min |
| Jul 13, 4:36 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 54 min |
| Jul 13, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt, Shelby | 47 min |
| Jul 13, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 44 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 38 min |
| Jul 13, 5:10 PM CDT | Flash Flood Warning | ILX | Clark, Edgar | 4 hr |
| Jul 13, 5:18 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 39 min |
| Jul 13, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 45 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 34 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jul 13, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.